Author Topic: You will heal too!  (Read 110578 times)

[Buddie]

Re: You will heal too!
« Reply #870 on: December 08, 2016, 04:50:59 am »
[...], I'm also healed! Congrats! I'm so happy for you. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #871 on: March 13, 2019, 01:59:11 pm »
* Bump
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #872 on: March 13, 2019, 02:35:34 pm »
Bump ?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #873 on: April 02, 2019, 09:41:53 pm »
Erik - it took me a while to figure out what 'bump' meant too.  People do it so posts stay current and don't get buried so deep nobody sees them  :)  Last post was 2016.

Hi Unicorn!  Thanks so much for bumping this success story!  [...] you are well and no fire alarms are going off!!!

This post is so encouraging for me at the moment.  I am nine weeks post jump from 1mg Klon.  Seeing lots of signs of healing, but it is so damned easy to get into the fear factor when reading the super horror stories of those suffering so tremendously.

It is possible to heal completely, even after [...]'s long term use, in a reasonable amount of time.  I especially liked that [...] used prayer and a positive attitude and determination as part of her tools.

Thank you [...]!!!  Wherever you are!!!  Hopefully you are living a lovely, sane and peaceful life. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #874 on: December 13, 2019, 02:44:29 am »
Bump
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #875 on: January 21, 2020, 07:21:32 pm »
Thank you [...], even though you wrote you success story in 2012, it reaches out to me in 2020 to help sturdy me up. Iím 21 days into my Alprazolam taper. The real side effects are now starting. Your positive approach, and the list of things that helped you, help me to focus on what works and that I too will one day be free.

Thank you for posting your story.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #876 on: January 28, 2020, 12:46:26 pm »
 :smitten: :smitten: :smitten: oh how your comforting words made my day. Thank you 4 coming back to tell your wonderful story!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: You will heal too!
« Reply #877 on: February 13, 2020, 03:23:09 am »
I [...] to encourage those of you who are [...] suffering in withdrawal today.

Itís been 2 years since I took my last pill and my health is great!  At about 9-10 months off I was doing fantastic and could not believe all my symptoms had finally disappeared. The truth is I donít even think about withdrawal anymore, but wanted to come and share my success story with you all.

I was prescribed Ativan, Klonopin and Xanax at different times for about 13 years for anxiety and depression. Eventually I reached a point that the benzoís were no longer working, so my body was forced to get off of them. At the time I noticed it wasnít working any longer I was up to 4 mgís Klonopin a day. At first I went off the Klonopin cold turkey, but that sent me to the ER, so I tapered for about a year. The year I tapered and the year after that I was recovering from getting off the benzoís were the most horrific years of my life. The withdrawal symptoms were excruciatingly painful.  Some of the withdrawal symptoms I experienced were:

Extreme hot and cold flashes
Sweating
Nausea/ vomiting
Body aches/ muscle pain
Extreme sensitivity to hot, cold, sound and light
Shaking/ tremors
Occasional numbness and tingling in fingers and toes
Electrical shocks throughout entire body
Inability to focus on anything (reading and driving was impossible)
Distorted vision and hearing
Hallucinations
Night terrors (terrifying dreams that felt and seemed physically real)
Insomnia (sometimes no more than 1-2 hours a night)
Headaches
Weight loss
Dizziness (unable to walk without holding on to something or someone)
Crawling sensations on the skin
Tooth pain (as though my teeth were made out of metal and metallic taste in my mouth)
Agoraphobia

I often wore sunglasses even indoors because light hurt my eyes so much. My ears were sensitive too. For many months even the sound of a pen falling was painful so I wore earplugs.  When I was able to, I listened to TV and radio on the lowest settings. Certain fabrics hurt my skin. My teeth felt metallic and eating foods high in salts and sugars was painful. It felt like every nerve in my body was damaged to the extreme. I was bedridden for a year and wasn't sure the pain would ever end.....but it did.

Things that helped me survive these symptoms were:

Heating pads
Ice packs
Watching movies to distract from the pain
Eating whole unprocessed foods
Drinking lots of water
Avoiding things high in caffeine like coffee, tea and soda
No alcohol
Warm baths
A deep desire to not let benzoís beat me
Positive speech
Prayer

I read the success stories here and it gave me [...] that I would one day recover too. It was very hard to hold on, but Iím glad I did. Life is beautiful now and I am so grateful that I am off all medications and doing well on a healthy diet alone. I donít need antidepressants or benzo's at all anymore and actually feel better now than I did when I was taking them. Exercise and eating healthy can change your life. Itís hard to do this when you feel so bad, so take small steps and accept your friends and families help. There are no heroes in withdrawal, so donít be afraid to ask for help when you need it.
 
There is so much to say about what I went through, but I wanted to keep this as short as possible. I encourage everyone to stay focused on the end goal of getting off of benzo's and staying off, but please do not stop them cold turkey.  There are so many ways to combat anxiety without meds. I only wish I had learned that before.

Healing is possible.  Focus on speaking positively about your life and getting well, also focus on your health rather than stressing and worrying about every little symptom. Eventually they will all go away with time. Even sleep will come back! Your body will remember. What I learned is that when this is over youíll be much stronger and youíll appreciate life like never before.

All my best for a happy and healthy recovery!
[...]
Thank you... need this so much.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.